Saturday, July 31, 2010

"Hanging On"





























The above, and left is me in Hell tonight at work.


Finally got hold of my doctor. This after he did not return either my or my pharmacist calls for over a week.


He wants to see me. That's good. I want to see him too. I'm still in very painful, and disorienting withdrawals from the powerful medications he prescribed, but then failed to renew.

These scary withdrawals start after missing just 'one' dose, one day. Thanks to him I've missed 12.

So a meeting is arraigned. I'm going,..so is my attorney.

That's all I can legally say till this is resolved.

Below are the many effects associated with the withdrawal from Effexsor. In the last week I've had'em all.

'I MEAN ALL'. Often several at a time.

As I post now it's happening again. Last night, and this afternoon I nearly took my life. The night before I was planning a murder.

These were profound psychotic events for me.

Before that I as I said couldn't find my way home, at work I mis-programed equipment.

Indeed I would 'never' post things this fucked up, ugly, and personal if I weren't raving, offline, and nuts.

For all this I beg your pardon.


EFFEXSOR WITHDRAWAL SYMPTOMS.

1. Crying spells
2. Worsened mood
3. Low energy (fatigue, lethargy, malaise)
4. Trouble concentrating
5. Insomnia or trouble sleeping
6. Change in appetite
7. Suicidal thoughts******
8. Suicide attempts*****
9. Anxious, nervous, tense
10. Panic attacks (racing heart, breathless)
11. Chest pain
12. Trembling, jittery,or shaking
13. Irritability
14. Agitation (restlessness, hyperactivity)
15. Impulsivity
16. Aggressiveness
17. Self-harm
18. Homicidal thoughts or urges*****
19. Confusion or cognitive difficulties
20. Memory problems or forgetfulness
21. Elevated mood (feeling high)
22. Mood swings
23. Manic-like reactions
24. Auditory hallucinations
25. Visual hallucinations
26. Feeling detached or unreal
27. Excessive or intense dreaming
28. Nightmares
29. Flu-like aches and pains
30. Fever
31. Sweats
32. Chills
33. Runny nose
34. Sore eyes
35. Nausea
36. Vomiting
37. Diarrhea
38. Abdominal pain or cramps
39. Stomach bloating
40. Disequilibrium
41. Spinning, swaying, lightheaded
42. Hung over or waterlogged feeling
43. Unsteady gait, poor coordination
44. Motion sickness
45. Headache
46. Tremor
47. Numbness, burning, or tingling
48. Electric zap-like sensations in the brain
49. Electric shock-like sensations in the body
50. Abnormal visual sensations
51. Ringing or other noises in the ears
52. Abnormal smells or tastes
53. Drooling or excessive salivausers
55. Blurred vision
56. Muscle cramps, stiffness, twitches
57. Feeling of restless legs
58. Uncontrollable twitching of mouth

Up to 78% of effexor users will experience these withdrawal symptoms.
This can happen with one missed dose. (..so far as I mentioned above I've had 12 missed doses.)

These symptoms will show up for 66% of Paxil , and 60% of Zoloft users.
Reference: “The Antidepressant Solution”
by Joseph Glenmullen, M.D.

8 comments:

Zaek said...

Hang on Sidney! I hope the meeting will be immediate, and that the situation will be swiftly resolved to your benefit.

"...a meeting is arraigned..."

Was that perchance a Freudian typo? Sounds very legal.

Bodmin said...

You really should change to a doctor who has appointed a locum tenens - another doctor in the practice, or outside it, who has access to his/her records (physically or digitally) and authority to act for him/her in his/her absence, for instance by extending prescriptions temporarily until his/her return.

Karl said...

Oh Jesus. Thinking about you!

Anonymous said...

I was on paxil (now on prozac) and a while ago I had to go two weeks before I could afford to refill my prescription. Thank God I'm only taking whqat they refer to as a "maintainence dose." The emotional and physical symptoms I expereinced coming down from even such a small dose left me glad Iwasn't taking anything stronger.

Sidney, I identify and wish there was something concrete I could do to make it better. FWIW, you are in my prayers. Some say they help, some say they don't. I believe and hope that they do.

Hang in there bud. Beeter days are coming. Us old farts gotta stick together!

Mr. Chips

Cannibal said...

OMG! Hang in there Sidney!

Anonymous said...

Sidney,

You don't have the option of running out of psych meds. At each meeting, make sure you get an appointment for your next session and a prescription that covers you until the next appointment and then some.

Also, your primary care doctor can give you a prescription for meds if your pdoc is unavailable. Make sure your PCP is fully aware of your condition and your medication.

As a last resort, you can go to the emergency room and explain that you are in Effexor withdrawal.

I suggest that you find a doctor who is available whenever you need him or her, and who has someone covering for them when they are away.

This is not your fault. It is not you. It is the Effexor withdrawal that is making you feel this way. Just hang in there for a while longer.

-forbin

Uncle 2012 said...

Dr. Forbin, are you the same esteemed researcher I knew from back in the day.

If so greetings!

Btw tuff luck on that Colossus thing. The t-shirt was cool though.

If you're a different dear comrade Greetings anyway, and thank you for your detailed suggestions.

I'm following up on some them. They're all very good ideas.

Thank you much.

Uncle 2012 said...

Thanks to all for your concern. I loves ya's, and I'll get through this.

Wow I'm a one person reality show. Years as a caregiver to a relative with dementia.

You pay for 'Every Good Deed',..every-time.

Then lost my home, lost my stuff, lost my marbles.

Scary adventures ensued.

Then I got new digs new stuff, but still no marbles.

'Can't wait to see how this turns out.